MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD PEN NDL 31G 5MM; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD PEN NDL 31G 5MM; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 320882
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: the complaint is unconfirmed as no photo / samples received.Root cause description: a review was performed for the last 12 months of quality notification.There was no quality notification was raised for the reported non ¿ conformance no abnormality was observed during the production of the reported batch.The investigation was not able to confirm what customer had experienced as no samples or pictures were received for evaluation.Hence, root cause is unable to be determined if samples are received in the future the complaint will be re-opened and re-investigated.Rationale: the complaint will continue to be tracked and monitored.
 
Event or Problem Description
It was reported that needle did not deliver medication and was bent after injection with a bd pen ndl 31g 5mm.The clog occurred on 8 separate occasions during use, however, the date/time is unknown.The following information was provided by the initial reporter: material no: 320882, batch no: 8078465.It was reported that needle clog during injection and also it was reported that needle was bent after removing from the pen.Additional information provided by consumer: spouse of consumer reported nothing comes out of the pen needle during the injection.Insulin doesn't dispense even after she presses the plunger.Sample-discarded.Occurence-8; incident date-unknown.She does not do the priming.She does the visual test on the needle to see if its straight.She uses new pen needle each time of husbands injection.She does rotate the injection site.Item# 320882; lot# 8078465; expiration date-02-28-2023.She also reported about the bent pen needle after removing it from the pen.Sample discarded.Item# 320882; lot-8078465; expiration date-2023-02-28.Sample discarded.Occurence-unknown; incident-unknown.

Brand Name
BD PEN NDL 31G 5MM
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8713832
Report Number8041187-2019-00469
Device Sequence Number13958647
Product Code FMI
UDI-Device Identifier10885403897504
UDI-Public10885403897504
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2023
Device Catalogue Number320882
Device Lot Number8078465
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;